Alert archive / Texas / Flash Flood Warnings in 2019
Flash Flood Warning 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 3, 2019, 8:09 PM CDT for Bastrop County, Caldwell County, Travis County, Texas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2019, 8:09 PM CDT (01:09 UTC)
- Expired
- May 4, 2019, 1:15 AM CDT
- In force
- 5 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bastrop County, TX, Caldwell County, TX, Travis County, TX
The radar
The Ft Hood radar (KGRK), 74 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 9:38 PM CDT | FLASH FLOOD | Cedar Creek, TX | WATER OVER HWY 21 IN CEDAR CREEK. |
| May 3, 10:23 PM CDT | FLASH FLOOD | Mcdade, TX | US 290 AT FM 2336 CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 89 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.2 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 556 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1108 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.9
The text
As transmitted.
281
WGUS54 KEWX 040109
FFWEWX
TXC021-055-453-040415-
/O.NEW.KEWX.FF.W.0008.190504T0109Z-190504T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
809 PM CDT Fri May 3 2019
The National Weather Service in Austin San Antonio has issued a
* Flash Flood Warning for...
Northeastern Caldwell County in south central Texas...
Southeastern Travis County in south central Texas...
Bastrop County in south central Texas...
* Until 1115 PM CDT.
* At 808 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Elgin, Bastrop, Smithville, Mustang Ridge, Niederwald, Paige, Camp
Swift, Circle D-KC Estates, Cedar Creek, Rosanky, Wyldwood, Upton,
Webberville, Phelan, Bastrop State Park, Hills Prairie, Rockne,
Watterson, Cedar Hills and Red Rock.
Additional rainfall amounts of two to three inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 2981 9731 3000 9773 3042 9738 3026 9708
3005 9703
$$
BF2 follow-up statements
608
WGUS74 KEWX 040217
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
917 PM CDT Fri May 3 2019
TXC021-055-453-040415-
/O.CON.KEWX.FF.W.0008.000000T0000Z-190504T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caldwell TX-Travis TX-Bastrop TX-
917 PM CDT Fri May 3 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHEASTERN CALDWELL...SOUTHEASTERN TRAVIS AND BASTROP COUNTIES...
At 917 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is expected to begin
shortly.
Some locations that will experience flooding include...
Elgin, Bastrop, Smithville, Mustang Ridge, Niederwald, Paige, Camp
Swift, Circle D-KC Estates, Cedar Creek, Rosanky, Wyldwood, Upton,
Webberville, Phelan, Bastrop State Park, Hills Prairie, Rockne,
Watterson, Cedar Hills and Red Rock.
Additional rainfall amounts of one inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 2981 9731 3000 9773 3042 9738 3026 9708
3005 9703
$$
BF419
WGUS54 KEWX 040327
FFWEWX
TXC021-055-453-040615-
/O.EXT.KEWX.FF.W.0008.000000T0000Z-190504T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1027 PM CDT Fri May 3 2019
The National Weather Service in Austin San Antonio has extended the
* Flash Flood Warning for...
Northeastern Caldwell County in south central Texas...
Southeastern Travis County in south central Texas...
Bastrop County in south central Texas...
* Until 115 AM CDT.
* At 1027 PM CDT, emergency management reported heavy rain across the
warned area. Flash flooding is already occurring.
* Some locations that will experience flooding include...
Elgin, Bastrop, Smithville, Mustang Ridge, Niederwald, Paige, Camp
Swift, Circle D-KC Estates, Cedar Creek, Rosanky, Wyldwood, Upton,
Webberville, Phelan, Bastrop State Park, Hills Prairie, Rockne,
Watterson, Cedar Hills and Red Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 2981 9731 3000 9773 3042 9738 3026 9708
3005 9703
$$
BFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 3, 6:46 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, May 3, 6:46 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 646 PM CDT Fri May 3 2019 .AVIATION... Thunderstorm complex near AUS is expected to begin propagating towards SAT/SSF by 02Z with heavy rainfall associated with this complex producing IFR/MVFR visibilities and ceilings through 08Z before it clears Interstate 35. Stronger cells may be able to produce wind gusts near 40 knots. Stray TSRA may skirt DRT but will handle impacts with amendments as confidence was not high enough to maintain a TEMPO based on latest radar presentation. Once the line exits to the east with the passage of an associated mid-level trough axis now over West Central Texas, have trended ceilings close to HRRR output with VFR ceilings prevailing through the end of the period. May see a few MVFR ceilings attempt to develop at all of the terminals closer to sunrise as southerly low level winds persist behind this system, but veering winds should clear out any ceilings that develop mid to late morning Saturday. Otherwise, light and variable winds will become northeasterly 5-10 knots during the day Saturday for AUS/SAT/SSF and southeast around 10 knots for DRT. && .PREV DISCUSSION... /ISSUED 440 PM CDT Fri May 3 2019/ UPDATE... Quick update for Severe Thunderstorm Watch 127 that has been issued for the entire South Central Texas area. Strong to Severe thunderstorms are already ongoing across the Edwards Plateau in Northern Val Verde County and across Northern Kendall/SE Gillespie Counties. This activity will gradually move east and southeast through the evening and into the overnight hours. PREV DISCUSSION... /ISSUED 246 PM CDT Fri May 3 2019/ SHORT TERM (Tonight through Saturday Night)... We'll take "All Scales of Motion" for $500 today across South Central Texas. Fortunately, the variety of forcings from local and low (boundaries) to region-wide and high (shortwave trough and jet streak exit region) have dissipated into the background regime or are consistent enough to settle into a climatologically-favorable morphology for this afternoon through tomorrow morning. The 12Z NAM/GFS/ECMWF and more recent TTech WRF/HRRR/HREF runs are in general agreement with that evolution, from isolated to scattered storms moving from West Texas and Mexico into the Rio Grande Plains this afternoon, to an eventual merging of cold pools and an MCS rolling though the southeastern 1/2 of the area. Some supercells are possible through early evening before the cold pools merge. The greatest severe threat will be damaging wind, with lesser threat of large hail and a very small chance for a tornado or two. The prime severe threat area will be near supercells along the Rio Grande through about 7-8 pm, then transitioning to along and east of I-35 by 10-11 pm. Of special concern area is along and south of U.S. 90 from Uvalde to San Antonio to Gonzales, where the models indicate the highest damaging wind threat. Rainfall amounts will be spotty in the west, from 1/10 inch up to one inch. Locations in the middle should see 1/4 to one inch, and locations along and east of I-35 1 to 2 inches. A few spots east of I-35 may see up to 4 inches. Some minor flash flooding is possible due to the rain/runoff from storms earlier today, in addition to the storms expected tonight. The good news is the shortwave trough will move east and a rapid clearing/drying trend from west to east will occur on Saturday. Rain should be over by midday except for all but the far eastern coastal plains, and rain should end there by mid-afternoon. Some fog is likely late Saturday night along and east of I-35, but that will be addressed by later forecasts when the clearing trend and near-ground wetness after the rain are more evident. LONG TERM (Sunday through Friday)... Sunday is the day for outdoor activity for the next week, with low- amplitude ridging is over the area. Temperatures will be seasonal and relative humidity fairly low after daytime heating dissipates morning fog. The longwave pattern will become increasingly favorable for severe storms and heavy rain as next week progresses, with a large and digging western U.S. trough, and a strengthening Jet Stream across northern Mexico and into Texas. Shortwave troughs will eject out of the longwave trough every 24-36 hours to provide the primary lift. At this time, Monday, Wednesday, and Friday appear to be the days with the best chances for rain. The chances for severe storms will increase for Wednesday and Friday as the shortwave troughs are deeper and the boundary layer has more time to moisten and increase instability. Friday is of the highest concern, as a cold front appears to stall from west to east across our area. Diffluent 1000-500 mb thickness over our area points to slow-moving, stalling, or possibly even back-building convection. Combined with echo training along the front, that is a recipe for very heavy rain and significant flash and river flooding. While at this forecast range details are variable and fuzzy, pay attention to the how the forecast evolves through the week. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 78 64 80 62 83 / 50 70 20 0 0 Austin Bergstrom Intl Airport 78 64 80 61 83 / 50 70 20 0 0 New Braunfels Muni Airport 78 64 80 61 83 / 40 80 20 0 0 Burnet Muni Airport 78 61 78 60 81 / 60 60 10 0 0 Del Rio Intl Airport 82 64 85 65 85 / 70 60 10 0 - Georgetown Muni Airport 78 63 79 60 83 / 60 70 20 0 0 Hondo Muni Airport 80 63 83 62 85 / 40 80 10 0 0 San Marcos Muni Airport 78 64 80 61 83 / 50 80 20 0 0 La Grange - Fayette Regional 80 66 82 63 85 / 60 80 30 0 0 San Antonio Intl Airport 79 64 81 63 84 / 40 60 10 0 0 Stinson Muni Airport 79 65 81 63 84 / 40 70 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...Huffman Short-Term/Long-Term...Treadway Public Service/Data Collection...33
Hazardous weather outlook, May 3, 4:40 PM CDT, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 440 PM CDT Fri May 3 2019 TXZ171>173-183>194-202>209-217>225-228-042145- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 440 PM CDT Fri May 3 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. A severe thunderstorm watch is now in effect for the entire South Central Texas area through 11 pm tonight. There is a slight risk of severe storms for most of South- Central Texas today into tonight. Large hail and damaging winds are the main threats, however, isolated tornadoes are possible. Locally heavy rainfall amounts of 1 to 2 inches could lead to minor flooding, especially across areas that have received heavy rains recently. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 3, 7:30 PM CDT, 39 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 730 PM CDT Fri May 3 2019 TXZ172-190>192-040115- Blanco TX-Hays TX-Burnet TX-Travis TX- 730 PM CDT Fri May 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYS...WEST CENTRAL TRAVIS...EASTERN BLANCO AND SOUTH CENTRAL BURNET COUNTIES UNTIL 815 PM CDT... At 730 PM CDT, Doppler radar was tracking a strong thunderstorm near Payton, or 7 miles northeast of Blanco, moving northeast at 40 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Dripping Springs, Lakeway, Lago Vista, Bee Cave, Hudson Bend, The Hills, Spicewood, Cypress Mill, Henly, Payton, Pedernales Falls State Park, Briarcliff and Point Venture. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for south central Texas. LAT...LON 3005 9830 3016 9846 3055 9819 3037 9790 TIME...MOT...LOC 0030Z 219DEG 33KT 3017 9833 BF
Special weather statement, May 3, 7:35 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
735 PM CDT Fri May 3 2019
TXZ173-192>194-040115-
Williamson TX-Bastrop TX-Lee TX-Travis TX-
735 PM CDT Fri May 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON...EAST
CENTRAL TRAVIS...NORTHEASTERN BASTROP AND NORTHWESTERN LEE COUNTIES
UNTIL 815 PM CDT...
At 734 PM CDT, Doppler radar was tracking a strong thunderstorm near
Elgin, moving east at 30 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Elgin, Lexington, Manor, Fedor, Camp Swift, Webberville, Knobb
Springs, Blue, Leo, McDade, Butler and Cedar Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 3017 9747 3034 9755 3051 9718 3047 9716
3046 9715 3050 9707 3052 9704 3031 9694
TIME...MOT...LOC 0034Z 247DEG 25KT 3029 9744
BFLocal storm report, May 3, 7:39 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
739 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FLASH FLOOD DRIPPING SPRINGS 30.19N 98.09W
05/03/2019 HAYS TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED THE EVACUATION OF
AN APARTMENT BUILDING THAT WAS BEING
FLOODED.
&&
CVPSpecial weather statement, May 3, 7:51 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
751 PM CDT Fri May 3 2019
TXZ186-187-189>191-204>208-221-223-040200-
Guadalupe TX-Comal TX-Bexar TX-Blanco TX-Caldwell TX-Kerr TX-
Gonzales TX-Medina TX-Hays TX-Bandera TX-Kendall TX-Wilson TX-
751 PM CDT Fri May 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MEDINA...WESTERN
CALDWELL...EASTERN BANDERA...SOUTHERN HAYS...SOUTHEASTERN KERR...
GUADALUPE...SOUTH CENTRAL BLANCO...NORTHWESTERN GONZALES...KENDALL...
NORTH CENTRAL WILSON...BEXAR AND COMAL COUNTIES UNTIL 900 PM CDT...
At 750 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fischer to near Kendalia to near Fair Oaks
Ranch to near Bandera Falls. Movement was southeast at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
San Antonio, New Braunfels, San Marcos, Schertz, Kyle, Seguin,
Cibolo, Universal City, Live Oak, Boerne, Lockhart, Selma, Luling,
Wimberley, Bandera, San Antonio Int Airport, Randolph AFB, Canyon
Lake Dam, Stinson Municipal Airport and Canyon Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 3002 9773 2961 9745 2937 9783 2923 9860
2934 9881 2961 9882 2961 9888 2955 9896
2961 9900 2960 9921 2977 9923 3004 9860
TIME...MOT...LOC 0050Z 298DEG 35KT 2998 9825 2994 9849 2975 9856 2965
9891
CPSpecial weather statement, May 3, 7:53 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
753 PM CDT Fri May 3 2019
TXZ217-218-228-040215-
Maverick TX-Dimmit TX-Zavala TX-
753 PM CDT Fri May 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MAVERICK...
NORTHWESTERN DIMMIT AND SOUTHERN ZAVALA COUNTIES UNTIL 915 PM CDT...
At 753 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Cometa, or 20 miles southwest of La Pryor, moving
southeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Crystal City, Carrizo Springs, Asherton, Las Colonias, Winter Haven,
Chula Vista-River Spur, Cometa, Brundage, Carrizo Hill and Loma
Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 2878 10027 2894 10017 2877 9941 2873 9941
2841 9977
TIME...MOT...LOC 0053Z 296DEG 17KT 2883 10015
CPLocal storm report, May 3, 7:56 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 5 SE CONCAN 29.45N 99.66W
05/03/2019 E60 MPH UVALDE TX EMERGENCY MNGR
EMERGENCY MANAGER ESTIMATED 50 TO 60 MPH
WIND GUSTS AND REPORTED DIME TO NICKEL SIZED
HAIL.
&&
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:01 PM CDT | Special Weather Statement | EWX | Travis | 44 min |
| May 3, 7:12 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 33 min |
| May 3, 7:26 PM CDT | Special Weather Statement | EWX | Bandera | 34 min |
| May 3, 7:30 PM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| May 3, 7:35 PM CDT | Special Weather Statement | EWX | Lee | 40 min |
| May 3, 7:43 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 62 min |
| May 3, 7:49 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Lee, Travis | 56 min |
| May 3, 7:51 PM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe, Kendall | 69 min |
| May 3, 7:53 PM CDT | Special Weather Statement | EWX | Dimmit | 82 min |
| May 3, 8:01 PM CDT | Tornado Warning | EWX | Bastrop, Lee | 44 min |
| May 3, 8:18 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 57 min |
| May 3, 8:24 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 23 min |
| May 3, 8:36 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Gonzales, Guadalupe, Hays, Wilson | 3 hr |
| May 3, 8:39 PM CDT | Tornado Warning | EWX | Guadalupe | 20 min |
| May 3, 8:41 PM CDT | River Flood Warning | EWX | Llano | 13 hr |
| May 3, 8:41 PM CDT | River Flood Warning | EWX | Travis | 17 hr |
| May 3, 8:42 PM CDT | Tornado Warning | EWX | Bastrop, Lee | 33 min |
| May 3, 8:43 PM CDT | River Flood Warning | EWX | Blanco | 12 hr |
| May 3, 8:44 PM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Frio, Wilson | 46 min |
| May 3, 8:50 PM CDT | Flash Flood Warning | EWX | Lee | 7 hr |
| May 3, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 66 min |
| May 3, 9:03 PM CDT | River Flood Warning | EWX | Blanco | 18 hr |
| May 3, 9:12 PM CDT | Tornado Warning | EWX | Lee | 33 min |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Blanco, Hays | 14 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Hays | 11 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Caldwell, Hays | 23 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Blanco | 14 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Hays | 6 hr |
| May 3, 9:27 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio, Karnes, Wilson | 63 min |
| May 3, 9:42 PM CDT | River Flood Warning | EWX | Hays | 11 hr |
| May 3, 9:42 PM CDT | River Flood Warning | EWX | Travis | 28 hr |
| May 3, 9:49 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 56 min |
| May 3, 10:15 PM CDT | River Flood Warning | EWX | Bastrop | 39 hr |
| May 3, 10:22 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 3 hr |
| May 3, 11:22 PM CDT | Special Weather Statement | EWX | Lavaca | 23 min |
| May 4, 1:11 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis | 3 hr |
| May 4, 1:30 AM CDT | Special Weather Statement | EWX | Frio, Zavala | 60 min |
| May 4, 2:27 AM CDT | Special Weather Statement | EWX | Frio, Zavala | 63 min |
| May 4, 3:30 AM CDT | Special Weather Statement | EWX | Frio | 15 min |
| May 4, 8:51 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 48 hr |
| May 4, 8:51 AM CDT | River Flood Warning | EWX | Fayette | 48 hr |
Nearby
Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.